Pls HELP! (?? EPO, CM..)

Last month i had a fully medicated cycle (clomid, gonal-f, ovidrel, progesterone cream and tablets..) but didnt work out..
Now im on CD11 and using only EPO since cd1.. Today i my cm is a bit slippery with a lot of brown in it. I really dont know what could this be. Could it be the EPO..? (but I've heard a lot of good things about it and how it improves that quality and quantity of cm..) or could this be the cause of the last months medication..??
I would appreciate anybody who can shed me some light on this... Pls.

Thanking you in advance.

Posts

  • YES EPO can help people produce more EWCM, don't know what the brown could be unless you have had very energetic sex perhaps and you have bled?
  • Thanks beanz, it would have been nice if that was the case.. but nope :lol: (at least not yet). I noticed that even the creamy one was not that white and we havent got down to bd'ing yet. So i guess my confusion remains...
  • Some women get ov bleeding, but it isn't that common. Also occasionally even though your af has finished, you can get a bit of old blood a day or so later. I got that this cycle. xx
Sign In or Register to comment.